Categories

Shop by category

Dymadon Baby 1 Month-2 Year 60ML Strawberry | Chemistworks | Pharmacy Open NowDymadon Baby 1 Month-2 Year 60ML Strawberry | Chemistworks | Pharmacy Open Now

Dymadon Kid 2-12Yr 200ML Orange

$16.99

Ingredients

Each 5mL of oral suspension contains: Paracetamol 250mg;

Also contains: Methyl hydroxybenzoate, sodium benzoate, saccharin sodium and sorbitol(0.35g/mL).

General Information

Dymadon Pain & Fever Relief for Kids Ages 2 years – 12 years gently relieves the pain and fever associated with:
Headache;
Earache;
Immunisation;
Symptoms of colds & flu;
Toothache.

Dymadon is also available in colour free drops for babies (1 month to 2 years) and paracetamol tablets for adults.

Size: 200MLIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Dymadon Kid 2-12Yr 200ML Orange”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »